Ask an expert
Question

28 Jan 2004

Nuristerate : Do you get ur period when you start?
Hi

On the 12 January 2004 i took my first injection of Nuristerate and stopped taking the Pill. The doctor informed me that being on the hormone injection will cause my period to stop completely. Will my period stop from this month? I was suppsosed to get my period on the 26th and haven't yet. Also, after how long from the inital injection must the injection need to take effect to protect one from pregnancy?

Thanks...
Answer 53,748 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It varies form person to person. Some women continue having periods, though the majority will stop. You are safe from Day 1 after having the injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19881 votes
Vote